# SDR CALA2017122704623

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,726 hours, 29,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exits
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SLIDE SHOWING NOT ARMED.   ADJUSTED THE SENSOR TARGET ON BOTH FWD AND AFT RT OVERWING EMERGENCY EXITS, IAW AMM 52-71-00-820-009-A.
